MAUDE Adverse Event Report: Nuance Medical, LLC McKesson; Portable Cryotherapy Treatment Kit

Nuance Medical, LLC McKesson; Portable Cryotherapy Treatment Kit
Model Number 73
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 08/26/2026
Type of Reportable Event Malfunction

Brand Name
McKesson
Common Device Name
Portable Cryotherapy Treatment Kit
Manufacturer (Section D)
Nuance Medical, LLC
5931 sea lion place
unit 113
carlsbad CA 92010
Manufacturer Contact
alan dye
5931 sea lion place
suite 113
carlsbad, CA 92010
+1(760)585-7741
MDR Report Key50670655
Report Number3010543854-2026-08261
Device Sequence Number10158709
Product Code GEH
UDI-Device Identifier20612479193950
UDI-Public20612479193950
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K130995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number73
Device Catalogue Number9000-024
Device Lot NumberN2612702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown